# SDR AALA201912269018

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 10,004 hours, 3,785 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INBOUND FLIGHT CREW REPORTED BRAKES WERE GRABBING, SPONGY, AND PULSATING PRIOR TO CYCLING THE ANTI SKID SWITCH.  ALSO FOUND THE BRAKE TEMPS AS FOLLOWS #1 - 155, #2 -  170, #3 - 340, #4 - 30. MAINTENANCE SERVICED GREEN HYD SYSTEM IAW AMM 12-12-29. ACCOMPLISHED BRAKE SYSTEM BLEED IAW AMM 32-42-00.
